# SDR ASAA2024050349587

- Difficulty date: May 3, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N849VA
- Make and model: Airbus A320-214
- Aircraft serial: 04991
- Aircraft time: 35,188 hours, 11,749 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Longeron
- Part number: D5237118322800
- Condition: Deformed
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR DAMAGED. UPON REMOVING ACCESS PANEL 826AR FOUND LONGERON 5 DEFORMED. GROUNDED - YES. REMOVED AND REPLACED LONGERON ON THE AFT CARGO DOOR IAW A320 SRM 51-42-11 & AIRBUS DWG D52371100 ISSUE AR. DOOR ADJUSTMENT GOOD IAW A320 AMM 52-32-31-400-001-A.
